# SDR GTIA9700210

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Adf Ant Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT ADF PANEL DELAMINATED.  MANUFACTURED FIXTURE TO TRANSFER HOLES.  DRILLED HOLES AND COUNTERSUNK AS REQUIRED. TEST FIT AND TRIMMED ALL EDGES OF EXCESS MATERIAL.  PAINTED ANTENNA.  INSTALLED USING PROPER SCREWS.  (X)
